Volume 14, Issue 4 (12-2017)                   2017, 14(4): 35-44 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

kiapour A, naghizadeh qomi M. Optimal decision in selected gamma model under a generalized loss function. Journal of Operational Research and Its Applications. 2017; 14 (4) :35-44
URL: http://jamlu.liau.ac.ir/article-1-1060-en.html
islamic azade university, babol branch
Abstract:   (1602 Views)

Let $Pi_1,Pi_2$ be two independent gamma populations, where $Pi_i$ has the unknown scale parameter $theta_i$, and the common known shape parameter $alpha>0$. Let $X_{(1)}=min(X_1,X_2)$ and $X_{(2)}=max(X_1,X_2)$. Suppose the population corresponding to the largest $X_{(2)}$ or the smallest $X_{(1)}$ observation is selected. The problem of interest is to estimate the scale parameters $theta_M$ and $theta_J$ of the selected gamma population under a general asymmetric loss function. We characterize admissible and inadmissible estimators of the form $cX_{(2)}$ (or $cX_{(1)}$) within the subclass of invariant estimators of $theta_M$ (or $theta_J$). We derive generalized Bayae estimators of $theta_M$ and $theta_J$ and show that they are linear admissible estimators. Then, we Apply the results for censoring data.

Full-Text [PDF 1469 kb]   (547 Downloads)    
Type of Study: Research | Subject: Special
Received: 2017/05/6 | Accepted: 2017/10/11 | Published: 2018/01/16

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author